# SDR 9JLA2021041624768

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 5,992 hours, 5,087 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Pressure Sensor
- Part number: 142PC15AW
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE ANGLE OF ATTACH INDICATOR (AOA) WAS NOT FUNCTIONING PROPERLY. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THE LEFT PRESSURE SENSOR HAD FAILED. THE FAULTY SENSOR WAS REMOVED AND REPLACED WITH A NEW PRESSURE SENSOR. THE MX VENDOR PERFORMED SENSOR AND AOA TESTS AND FOUND BOTH TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
